# SDR HALA201507160137

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 21,916 hours, 52,263 cycles
- Engine: Rroyce BR700715A130
- Engine time: 19,001 hours, 45,410 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE HIGH VIBRATION WITH  LOUD NOISE.    N2 ENGINE VIBRATION PEAK OF 8.0 IN FLIGHT PEAK OF 9.8 BEFORE SHUTOWN, COULD NOT CONTROL VIBRATION LEVEL WITH THROTTLE POSTION.  ENGINE NR 2 SHCEDULED FOR REPLACEMENT.
